Title: Lattice methods for multiple integration, by Ian H. Sloan and Stephen Joe, Oxford University Press, New York and Oxford, 1994
Authors: Cools, Ronald
Issue Date: 1996
Publisher: American Mathematical Society
Series Title: Bulletin (new series) of the American Mathematical Society vol:33 issue:3 pages:363-366
ISSN: 0273-0979
Publication status: published
KU Leuven publication type: RE
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.